# SDR 97ZZZX1639

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9086R
- Make and model: Cessna A188B
- Aircraft serial: 18802107T
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J151981
- Condition: Misinstalled
- Location: Engine
- Component: Lord
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING ENGINE FOR MAJOR OVERHAUL, FOUND BOLTS OF THE REAR LORD MOUNTS NOT INSTALLED THROUGH THE INTERNAL SPACERS.  APPARENTLY, BOLTS HAD BEEN REMOVED AND THE SPACERS FELL OUT OF POSITION AND THEN THE BOLTS WERE REINSTALLED.
